Jump to content

adelpha

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About adelpha

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. adelpha

    Ridiculous exhaustion and oversleeping

    Yeah, after a couple of days I was able to stay awake, but not alert. I think it was slowly getting better but I stopped taking Mirt altogether, as I simply didn't feel safe driving or doing anything that required my full attention. I only stayed on it for a few weeks, and it's likely that the sedative effect would have decreased more if I'd given it longer but I felt the zombification was frustrating me more than the drug was helping. I'm not on anything at the moment, but that's only because I've been lazy/avoidant in returning to the doctor. He probably won't be pleased that I stopped it without consulting him, but I feel my reasons were justifiable. 24 hours feels like a long time when you're fighting a side-effect but it takes longer for your body to adjust to the new drug. Give it a few days, see how you feel.
  2. This will be brief as I'm almost unable to type because of the extreme exhaustion. Been on Venlafaxine for 2 years or so, I think. Doc was concerned that it was causing hypertension in me so he switched me to Mirtazapine with an initial dose of 15mg. Other than his recent concern that it was causing hypertension I have tolerated the Venlafaxine just fine for 2+ years. Took the first Mirtazapine last night at about 10pm and it hit like a truck... by 10:20pm I was asleep. "Woke" up at 8:30am and felt like a complete zombie; so tired I could barely move and no motivation whatsoever. Went back to bed at around 10am and slept until 6:30pm! It's now 8:45pm and all I want to do is sleep. It's an effort to keep my eyes open, even with 2 strong coffees in my system. Having just slept for almost 18 hours combined, I really don't want to sleep again so soon but my eyes are slamming shut as I type this. I've read other threads here and it seems that the extreme tiredness and lethargy is a reasonably common side effect of starting Mirtazapine, and for most people it eases over time, but if it continues like this I'm simply going to have to stop taking it. Also, if I am to stick to the 24-hour regimen for taking these, I should take the next one in about 90 mins, but I'm reluctant to compound the sedation effect further. I can't imagine that sleeping for another 20-something hours is good for me at all. If I'm feeling like this tomorrow morning I'm making an emergency appt. with the doctor and explaining the symptoms. Depression, anxiety and horrible brain-zaps from Venlafaxine withdrawl may actually be preferable to this insane level of sedation. Should I take the next dose? Can I realistically expect the lethargy to ease off within the next few days?
×